Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 95, NWS Tulsa, OK

May 29, 20124 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 29, 2012, 10:52 PM CDT for 4 counties in Oklahoma. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2012, 10:52 PM CDT (03:52 UTC)
Expired
May 30, 2012, 12:00 AM CDT
In force
68 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Haskell County, OK, Latimer County, OK, McIntosh County, OK, Pittsburg County, OK

The radar

The Western Arkansas radar (KSRX), 125 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 11:15 PM CDTTSTM WND GST 602 Sw Wilburton, OKMEASURED 60 MPH WIND GUST ON WILBURTON MESONET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 29, 7:33 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2012-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2199 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2012-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2199 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1607 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WUUS54 KTSA 300352
SVRTSA
OKC061-077-091-121-300500-
/O.NEW.KTSA.SV.W.0095.120530T0352Z-120530T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CDT TUE MAY 29 2012

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN HASKELL COUNTY IN SOUTHEAST OKLAHOMA
  WESTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
  SOUTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
  PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL MIDNIGHT CDT

* AT 1052 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM CANADIAN TO 4 MILES EAST OF SAVANNA...MOVING EAST AT
  30 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WIND GUSTS TO 70 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  CROWDER...BLANCO...CANADIAN...KREBS...ALDERSON...ARROWHEAD STATE
  PARK...BLOCKER...HARTSHORNE...QUINTON...HIGGINS...ROBBERS CAVE
  STATE PARK...WILBURTON...KINTA AND DAMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3477 9599 3528 9579 3516 9519 3468 9536
      3468 9551 3461 9551
TIME...MOT...LOC 0353Z 287DEG 24KT 3520 9567 3481 9577

$$
2 follow-up statements
896 
WWUS54 KTSA 300442
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1142 PM CDT TUE MAY 29 2012

OKC091-300452-
/O.CAN.KTSA.SV.W.0095.000000T0000Z-120530T0500Z/
MCINTOSH OK-
1142 PM CDT TUE MAY 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MCINTOSH COUNTY IS
CANCELLED...

LAT...LON 3468 9574 3520 9536 3516 9519 3468 9536
      3468 9551 3461 9551
TIME...MOT...LOC 0442Z 287DEG 24KT 3509 9515 3463 9556

$$

OKC061-077-121-300500-
/O.CON.KTSA.SV.W.0095.000000T0000Z-120530T0500Z/
HASKELL OK-PITTSBURG OK-LATIMER OK-
1142 PM CDT TUE MAY 29 2012

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR WESTERN LATIMER...SOUTHEASTERN PITTSBURG AND SOUTHWESTERN HASKELL
COUNTIES...

AT 1138 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KINTA TO 15 MILES SOUTH OF HARTSHORNE...MOVING EAST AT
30 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DAMON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3468 9574 3520 9536 3516 9519 3468 9536
      3468 9551 3461 9551
TIME...MOT...LOC 0442Z 287DEG 24KT 3509 9515 3463 9556

$$
976 
WWUS54 KTSA 300451
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1151 PM CDT TUE MAY 29 2012

OKC061-077-121-300501-
/O.EXP.KTSA.SV.W.0095.000000T0000Z-120530T0500Z/
HASKELL OK-PITTSBURG OK-LATIMER OK-
1151 PM CDT TUE MAY 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LATIMER...SOUTHEASTERN
PITTSBURG AND SOUTHWESTERN HASKELL COUNTIES EXPIRES AT MIDNIGHT
CDT...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS AND HEAVY RAIN WILL STILL BE POSSIBLE WITH THIS STORM.

LAT...LON 3468 9574 3520 9536 3516 9519 3468 9536
      3468 9551 3461 9551
TIME...MOT...LOC 0451Z 287DEG 24KT 3505 9508 3459 9550

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 9:45 PM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 29, 9:45 PM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT TUE MAY 29 2012

.DISCUSSION...
STORM EVOLUTION INTO A SOUTHEAST MOVING COMPLEX IS WELL UNDERWAY
WITH A TRANSITION AWAY FROM A HAIL THREAT AND TOWARDS A DAMAGING
WIND THREAT. THE GREATEST INSTABILITY IS ACROSS SOUTH CENTRAL
OKLAHOMA SO THE WORST OF THE STORMS WILL LIKELY REMAIN CONFINED TO
THE SOUTHWEST PART OF OUR FORECAST AREA FROM HERE ON
OUT...ALTHOUGH ISOLATED WIND GUSTS NEAR 60 MILES AN HOUR WILL BE
POSSIBLE JUST ABOUT ANYWHERE ALONG THE LEADING EDGE OF THE LINE.

HAVE ADJUSTED POPS AND SKY COVER OVERNIGHT TO FIT CURRENT AND
EXPECTED TRENDS WITH THE REST OF THE FORECAST LEFT AS IS FOR NOW.
WE WILL LIKELY BEGIN CANCELLING COUNTIES FROM THE SEVERE
THUNDERSTORM WATCH SHORTLY.

UPDATE ON THE WAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.

&&

SHORT TERM...20
LONG TERM....05

PLATE
Hazardous weather outlook, May 29, 5:16 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
516 PM CDT TUE MAY 29 2012

ARZ001-002-010-011-019-020-029-OKZ049-053>076-301030-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
516 PM CDT TUE MAY 29 2012

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...AFTER 7 PM.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 7 PM.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...AFTER 7 PM.

DISCUSSION...
A NEARLY STATIONARY SURFACE BOUNDARY WAS POSITIONED NEAR THE
OKLAHOMA AND KANSAS BORDER THIS AFTERNOON. TO THE SOUTH OF THIS
BOUNDARY...FAVORABLE INSTABILITY ALONG WITH STEEP MID LEVEL LAPSE
RATES HAVE DEVELOPED WITHIN THE STRONG DAYTIME HEATING. THESE
CONDITIONS HAVE ALLOWED FOR THUNDERSTORMS TO BEGIN DEVELOPING
ACROSS WESTERN OKLAHOMA. THESE THUNDERSTORMS WILL HAVE THE
POTENTIAL TO BECOME STRONG TO SEVERE AND MOVE INTO EASTERN
OKLAHOMA AND NORTHWEST ARKANSAS THIS EVENING AND OVERNIGHT. LARGE
HAIL AND DAMAGING WINDS WILL BE THE PRIMARY CONCERNS WITH THIS
ACTIVITY...THOUGH A LIMITED TORNADO THREAT IS POSSIBLE ACROSS
NORTHEAST OKLAHOMA DURING THE EVENING HOURS. THESE THUNDERSTORMS
ARE EXPECTED TO FORM INTO A COMPLEX OF THUNDERSTORMS OVERNIGHT
WITH MORE OF A DAMAGING WIND THREAT ACROSS SOUTHEAST OKLAHOMA AND
NORTHWEST ARKANSAS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY THROUGH MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
TUESDAY NIGHT THUNDERSTORM ACTIVITY LOOKS TO BE MOVING OUT OF THE
REGION WEDNESDAY MORNING. HOWEVER...WITH THE SURFACE BOUNDARY
REMAINING OVER THE REGION...ADDITIONAL THUNDERSTORMS WITH A SEVERE
WEATHER POTENTIAL WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND
NIGHT. ALL MODES OF SEVERE WEATHER COULD BE POSSIBLE WITH THIS
ACTIVITY AS THUNDERSTORMS MOVE INTO THE REGION WEDNESDAY
AFTERNOON AND FORM INTO A COMPLEX OF THUNDERSTORMS WEDNESDAY
NIGHT.

THUNDERSTORM POTENTIAL CONTINUES INTO THURSDAY AS THE SURFACE
BOUNDARY PUSHES THROUGH THE REGION AS A COLD FRONT. BEHIND THE
FRONT...COOLER AND DRIER AIR LOOKS TO MOVE INTO THE REGION FOR THE
UPCOMING WEEKEND.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT OFFICIALS AND INTERESTED PERSONS SHOULD
CONTINUE TO MONITOR THE LATEST FORECASTS FOR THE POTENTIAL OF
SEVERE WEATHER WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, May 29, 9:29 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
929 PM CDT TUE MAY 29 2012

OKZ067-068-070>072-300315-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
929 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     WESTERN CHEROKEE...EASTERN MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

IN NORTHEAST OKLAHOMA
     EASTERN WAGONER

AT 929 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 17 MILES WEST OF WAGONER TO 13 MILES NORTHWEST OF
RENTIESVILLE...MOVING EAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...PUMPKIN CENTER...GORE...HULBERT...
LOST CITY...WAGONER...TULLAHASSEE...OKAY...RENTIESVILLE...MUSKOGEE...
WARNER...OKTAHA...KEEFETON...SUMMIT...BRAGGS...FORT GIBSON...WEBBERS
FALLS...SEQUOYAH STATE PARK AND GREENLEAF STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3608 9502 3538 9512 3550 9556 3607 9549
TIME...MOT...LOC 0229Z 274DEG 35KT 3601 9562 3559 9567
Special weather statement, May 29, 9:34 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT TUE MAY 29 2012

OKZ065-066-300300-
OKFUSKEE OK-OKMULGEE OK-
934 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

IN NORTHEAST OKLAHOMA
     WESTERN OKMULGEE

AT 934 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTHWEST
OF OKEMAH...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OKEMAH...BEARDEN...CLEARVIEW...
PHAROAH...CASTLE...PADEN...BOLEY...MASON...OKFUSKEE AND OKMULGEE
STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3567 9606 3564 9598 3528 9618 3528 9641
      3530 9645 3545 9645 3545 9648 3543 9649
      3545 9655 3543 9655 3540 9653 3539 9654
      3541 9663 3551 9663
TIME...MOT...LOC 0234Z 315DEG 16KT 3540 9632
Special weather statement, May 29, 9:39 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CDT TUE MAY 29 2012

OKZ060>062-067-300315-
MAYES OK-ROGERS OK-TULSA OK-WAGONER OK-
939 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHWESTERN MAYES...SOUTHERN ROGERS...EASTERN TULSA AND
     NORTHWESTERN WAGONER

AT 940 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF
ONETA...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...TULSA...INOLA...CATOOSA...VERDIGRIS...
TIAWAH...ONETA...PRYOR...MAZIE AND CHOUTEAU.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3635 9531 3607 9533 3595 9573 3629 9583
TIME...MOT...LOC 0240Z 266DEG 26KT 3610 9563
Special weather statement, May 29, 9:46 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
946 PM CDT TUE MAY 29 2012

OKZ065-066-070-071-073-300330-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-PITTSBURG OK-
946 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1030 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH AND NORTHWESTERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     WESTERN MUSKOGEE AND SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN OKMULGEE

AT 946 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF HITCHITA TO 5 MILES NORTHWEST OF
VERNON...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THESE STORMS INCLUDE...HOFFMAN...EUFAULA...CHECOTAH...HANNA...
VERNON...RAIFORD...VIVIAN...STIDHAM...ONAPA...PIERCE...HITCHITA...
RENTIESVILLE...COUNCIL HILL AND LAKE EUFAULA STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3563 9569 3542 9527 3507 9607 3509 9607
      3512 9603 3513 9601 3515 9602 3516 9599
      3528 9599 3529 9617
TIME...MOT...LOC 0246Z 289DEG 24KT 3553 9570 3525 9597
Special weather statement, May 29, 10:05 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CDT TUE MAY 29 2012

OKZ056-057-061>063-067-068-070>072-300400-
CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-MCINTOSH OK-MUSKOGEE
OK-NOWATA OK-ROGERS OK-SEQUOYAH OK-WAGONER OK-
1005 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     CHEROKEE...NORTHERN MUSKOGEE AND NORTHWESTERN SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN CRAIG...WESTERN DELAWARE...MAYES...SOUTHEASTERN
     NOWATA...NORTHEASTERN ROGERS AND EASTERN WAGONER

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

AT 1005 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHEAST OF DELAWARE TO 3 MILES NORTHEAST OF
CHOUTEAU TO 2 MILES NORTHWEST OF RENTIESVILLE...MOVING EAST AT 25
MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3688 9508 3625 9484 3550 9505 3551 9558
      3620 9537 3681 9566
TIME...MOT...LOC 0305Z 265DEG 24KT 3673 9551 3621 9526
          3554 9549
Special weather statement, May 29, 10:19 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT TUE MAY 29 2012

OKZ070>074-300400-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
1019 PM CDT TUE MAY 29 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     WESTERN HASKELL...MCINTOSH AND NORTHERN PITTSBURG

IN EAST CENTRAL OKLAHOMA
     SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH

AT 1019 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM CHECOTAH TO 13 MILES WEST OF SCIPIO...MOVING SOUTHEAST
AT 25 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...ENTERPRISE...EUFAULA...CHECOTAH...HANNA...VERNON...
RAIFORD...VIVIAN...STIDHAM...ONAPA...MCALESTER...ASHLAND...HAYWOOD...
ARPELAR...SCIPIO...BLOCKER...CROWDER...INDIANOLA...CANADIAN...
PORUM...WARNER...LAKE EUFAULA STATE PARK AND ARROWHEAD STATE PARK.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3505 9610 3507 9607 3509 9607 3513 9601
      3514 9602 3516 9599 3524 9599 3552 9556
      3550 9502 3467 9604 3468 9610
TIME...MOT...LOC 0319Z 321DEG 21KT 3545 9553 3500 9617

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:11 PM CDTSpecial Weather StatementTSAOsage49 min
May 29, 7:27 PM CDTSpecial Weather StatementTSACreek48 min
May 29, 7:49 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
May 29, 8:07 PM CDTSpecial Weather StatementTSACreek53 min
May 29, 8:17 PM CDTSevere Thunderstorm WarningTSAOsage43 min
May 29, 8:25 PM CDTSevere Thunderstorm WarningTSAOsage35 min
May 29, 8:30 PM CDTSevere Thunderstorm WarningTSACreek, Okmulgee, Tulsa45 min
May 29, 8:40 PM CDTSevere Thunderstorm WarningTSACreek, Okfuskee, Okmulgee50 min
May 29, 8:44 PM CDTSevere Thunderstorm WarningTSAOsage46 min
May 29, 8:49 PM CDTSpecial Weather StatementTSATulsa41 min
May 29, 8:55 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa28 min
May 29, 8:57 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee, Tulsa, Wagoner48 min
May 29, 9:18 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee27 min
May 29, 9:29 PM CDTSpecial Weather StatementTSAMuskogee46 min
May 29, 9:34 PM CDTSpecial Weather StatementTSAOkfuskee26 min
May 29, 9:39 PM CDTSpecial Weather StatementTSAWagoner36 min
May 29, 9:46 PM CDTSpecial Weather StatementTSAMcIntosh44 min
May 29, 10:05 PM CDTSpecial Weather StatementTSACherokee, Craig, Mayes, Muskogee, Nowata55 min
May 29, 10:10 PM CDTAreal Flood AdvisoryTSAMcIntosh, Okfuskee, Okmulgee110 min
May 29, 10:19 PM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg41 min
May 29, 10:22 PM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg53 min
May 29, 10:54 PM CDTSpecial Weather StatementTSAOttawa36 min
May 29, 11:04 PM CDTSevere Thunderstorm WarningTSADelaware, Ottawa45 min
May 29, 11:17 PM CDTSpecial Weather StatementTSASequoyah58 min
May 29, 11:21 PM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha54 min
May 29, 11:38 PM CDTSevere Thunderstorm WarningTSAChoctaw, Latimer, Pittsburg, Pushmataha67 min
May 30, 12:31 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha59 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.